MathSciNet Relay Station
MathSciNet bibliographic data
MR1361519 47D06 (34G10 46B20 46E40 47N20)
Guerre-Delabrière, Sylvie $L_p$-regularity of the Cauchy problem and the geometry of Banach spaces. Illinois J. Math. 39 (1995), no. 4, 556–566.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement